# SDR UPS01235837

- Difficulty date: April 29, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WHEEL WELL LT SIDEWALL SHOW CRACK RUNNING BETWEEN FASTENERS AT BS 277.5 TO LOWER CHORD.  REMOVED NOSE WHEEL WELL ACCESS PANEL LT AFT TO GAIN ACCESS AND REMOVED FASTENERS LT SIDE AT 277.5 S PER B727 SRM 51-30-2.  CUT OUT CRACK SECTION AS PER B727 SRM 51-40-2.  INSTALLED DOUBLER REPAIR AS PER B727 SRM 51-4-2 FIG 1.
